# SDR AWXA200300392

- Difficulty date: April 20, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,376 hours, 33,063 cycles
- Engine: Cfmint CFM563B2
- Engine time: 36,597 hours, 25,845 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3352615000
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: C, D

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0126 - ON TAKEOFF ROLL AT PHX EN ROUTE FOR MKE AT 110 KTS THE NR 2 ENGINE LOST POWER, ABORTED TAKEOFF.  AFTER TAXIING OFF RUNWAY THE NR 2 ENGINE EGT STAYED AT 750.  MOVED NR 2 THROTTLE THROUGH FULL RANGE OF MOTION, HAD NO EFFECT ON ANY INSTRUMENTS, SHUT DOWN NR 2 ENGINE.  MAINTENANCE INSPECTED THE NR 2 ENGINE IAW 71-00-42 FIG 106 AND FOUND THE COMPRESSOR DISCHARGE PRESSURE (CDP) TUBE BROKEN OFF OF THE MAIN ENGINE CONTROL.  REMOVED AND REPLACED CDP TUBE IAW BMM 71-00-59 PG 110, PERFORMED POWER ASSURANCE RUN, LEAK CHECK GOOD.  COMPLIED WITH HIGH ENERGY STOP INSPECTION PER T/C F8M32001 FOR A 20 MILLION FOOT-POUND ENERGY ABSORPTION PER WHEEL STOP.  NO DEFECTS NOTED.
